Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Local Cauchy-Riemann embeddability of real hyperboloids into spheres


Author: Jong-Won Oh
Journal: Proc. Amer. Math. Soc. 135 (2007), 397-403
MSC (2000): Primary 32V30; Secondary 32V20
Published electronically: August 2, 2006
MathSciNet review: 2255286
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we study the local Cauchy-Riemann embeddability of strictly pseudoconvex real hyperboloids $ M^{2n+1}$ into spheres. By solving a CR analogue of the Gauss equation, we prove that $ M^{2n+1}$ is CR-embeddable into spheres with a CR co-dimension $ <$ $ n-1$ if and only if it is spherical.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 32V30, 32V20

Retrieve articles in all journals with MSC (2000): 32V30, 32V20


Additional Information

Jong-Won Oh
Affiliation: Department of Mathematics, Yonsei University, Seoul 120-749, Korea
Address at time of publication: Department of Mathematics, Seoul National University, San 56-1, Sillim-dong, Gwanak-gu, Seoul 151-742, Korea
Email: jwoh@math.snu.ac.kr

DOI: http://dx.doi.org/10.1090/S0002-9939-06-08741-7
PII: S 0002-9939(06)08741-7
Keywords: CR embeddability, real hyperboloid, sphere, the Gauss equation.
Received by editor(s): August 25, 2005
Published electronically: August 2, 2006
Additional Notes: The author was supported by BK21-Yonsei University.
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.